# SDR VNAA2019061981101

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 7,344 hours, 6,743 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A NOSE WHEEL STEERING INOP  MSG AFTER TAKEOFF FROM PIT.  THEY INFORMED ATC OF THE ISSUE AND ATC DECLARED AN EMERGENCY AND HAD THE TRUCKS ROLLED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE CYCLED SYSTEM CIRCUIT BREAKERS AND PROBLEM DID NOT REOCCUR.
